ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

ON the continuous extension of kobayashi isometries

Maitra, A (2020) ON the continuous extension of kobayashi isometries. In: Proceedings of the American Mathematical Society, 148 (8). pp. 3437-3451.

[img] PDF
maitra2020.pdf - Published Version
Restricted to Registered users only

Download (266kB) | Request a copy
Official URL: https://doi.org/10.1090/proc/15038


We provide a su�cient condition for the continuous extension of isometries for the Kobayashi distance between bounded convex domains in complex Euclidean spaces having boundaries that are only slightly more regular than C1. This is a generalization of a recent result by A. Zimmer. © 2020 American Mathematical Society

Item Type: Journal Article
Publication: Proceedings of the American Mathematical Society
Publisher: American Mathematical Society
Additional Information: Copyright for this article belongs to the American Mathematical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 12 Nov 2021 18:04
Last Modified: 12 Nov 2021 18:04
URI: http://eprints.iisc.ac.in/id/eprint/66148

Actions (login required)

View Item View Item